Higher Moments of Plane Convex Sets.

S.K. Stein

Elemente der Mathematik (1968)

  • Volume: 23, page 108-110
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Stein, S.K.. "Higher Moments of Plane Convex Sets.." Elemente der Mathematik 23 (1968): 108-110. <http://eudml.org/doc/140899>.

author = {Stein, S.K.},
journal = {Elemente der Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {108-110},
title = {Higher Moments of Plane Convex Sets.},
url = {http://eudml.org/doc/140899},
volume = {23},
year = {1968},

AU - Stein, S.K.
TI - Higher Moments of Plane Convex Sets.
JO - Elemente der Mathematik
PY - 1968
VL - 23
SP - 108
EP - 110
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/140899
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.